Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Having vomiting, head ache, dizziness and diarrhea. Periods with brown discharge. Taking microgynon? Tablet side effect?

Hi I was due my period the day before yesterday, they are usually consistent. However, I vomited all day yesterday and can't keep anything down not even water. It started with a head ache then persisting dizziness. Today my period arrived but brown and I am extremely tired with diarrhoea and I feel so weak. This is not not al for me and I haven't vomitted once in the last 6 years. I'm on microgynon could it b that? Or just a bug?
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Microgynon is a contraceptive pill. Like any contraceptive pill, it is possible to get some side effects like bleeding and brown discharge. It seems like you might have low hemoglobin levels. This will cause you to be weak and have these sort of symptoms. What you should do is to get hb level checked and then consult a gynecologist. They will be able to tell you whats wrong exactly.

Dr Vineet
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor